JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE CONCIRCULAR CURVATURE TENSOR OF A CONTACT METRIC MANIFOLD
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE CONCIRCULAR CURVATURE TENSOR OF A CONTACT METRIC MANIFOLD
BLAIR, D. E.; KIM, JEONG-SIK; TRIPATHI, MUKUT MANI;
  PDF(new window)
 Abstract
We classify N()-contact metric manifolds which satisfy
 Keywords
contact metric manifold;N(K)-contact metric manifold;(K, u)-manifold;Sasakian manifold;concircular curvature tensor;concircularly sym­metric;recurrent concircular curvature tensor.;
 Language
English
 Cited by
1.
ON Φ-RECURRENT (k, μ)-CONTACT METRIC MANIFOLDS,;;;

대한수학회보, 2008. vol.45. 4, pp.689-700 crossref(new window)
2.
On N(κ)-Contact Metric Manifolds Satisfying Certain Curvature Conditions,;;

Kyungpook mathematical journal, 2011. vol.51. 4, pp.457-468 crossref(new window)
1.
C-Bochner curvature tensor on N(k)-contact metric manifolds, Lobachevskii Journal of Mathematics, 2010, 31, 3, 209  crossref(new windwow)
2.
On the M-Projective Curvature Tensor of -Contact Metric Manifolds, ISRN Geometry, 2013, 2013, 1  crossref(new windwow)
3.
Almost Contact Metric Structures on the Hypersurface of Almost Hermitian Manifolds, Journal of Mathematical Sciences, 2015, 207, 4, 513  crossref(new windwow)
4.
On η-Einstein Trans-Sasakian Manifolds, Annals of the Alexandru Ioan Cuza University - Mathematics, 2011, 57, 2  crossref(new windwow)
5.
Concircular Curvature Tensor and Fluid Spacetimes, International Journal of Theoretical Physics, 2009, 48, 11, 3202  crossref(new windwow)
6.
On a Class of α-Para Kenmotsu Manifolds, Mediterranean Journal of Mathematics, 2016, 13, 1, 391  crossref(new windwow)
7.
On the concircular curvature of a (κ,μ,ν)-manifold, Pacific Journal of Mathematics, 2014, 269, 1, 113  crossref(new windwow)
8.
On pseudo-Riemannian manifolds with recurrent concircular curvature tensor, Acta Mathematica Hungarica, 2012, 137, 1-2, 64  crossref(new windwow)
9.
CERTAIN SEMISYMMETRY PROPERTIES OF (𝜅, 𝜇)-CONTACT METRIC MANIFOLDS, Bulletin of the Korean Mathematical Society, 2016, 53, 4, 1237  crossref(new windwow)
10.
On a type of contact metric manifolds, Lobachevskii Journal of Mathematics, 2013, 34, 1, 89  crossref(new windwow)
11.
On N(κ)-Contact Metric Manifolds Satisfying Certain Curvature Conditions, Kyungpook mathematical journal, 2011, 51, 4, 457  crossref(new windwow)
12.
Conharmonic Curvature Tensor on -Contact Metric Manifolds, ISRN Geometry, 2011, 2011, 1  crossref(new windwow)
 References
1.
Ch. Baikoussis, D. E. Blair, and Th. Koufogiorgos, A decomposition of the curvature tensor of a contact manifold satisfying $R(X, Y){\varepsilon}={\kappa}({\eta}(Y)X-{\eta}(X)Y)$, Mathematics Technical Report, University of Ioannina, 1992

2.
Ch. Baikoussis and Th. Koufogiorgos, On a type of contact manifolds, J. Geom. 46 (1993), 1-9 crossref(new window)

3.
D. E. Blair, Riemannian geometry of contact and symplectic manifolds, Progress in Mathematics 203, Birkhauser Boston, Inc., Boston, MA, 2002

4.
D. E. Blair, Two remarks on contact metric structures, Tohoku Math. J. 29 (1977), 319-324 crossref(new window)

5.
D. E. Blair, Th. Koufogiorgos, and B. J. Papantoniou, Contact metric manifolds satisfying a nullity condition, Israel J. Math. 91 (1995), 189-214 crossref(new window)

6.
E. Boeckx, A full classification of contact metric $({\kappa},{\mu})$-spaces, Illinois J. Math. 44 (2000), 212-219

7.
M. C. Chaki and M. Tarafdar, On a type of Sasakian manifolds, Soochow J. Math. 16 (1990), 23-28

8.
S. Kobayashi and K. Nomizu, Foundations of differential geometry, vol. I, Inter- science Publishers, NY, 1963

9.
Z. Olszak, On contact metric manifolds, Tohoku Math. J. 31 (1979), 247-253 crossref(new window)

10.
B. J. Papantoniou, Contact Riemannian manifolds satisfying $R({\varepsilon},X).R=0 and {\varepsilon}{\in}({\kappa},{\mu})$-nullity distribution, Yokohama Math. J. 40 (1993), 149-161

11.
D. Perrone, Contact Riemannian manifolds satisfying $R(X,{\varepsilon}).R=0$, Yokohama Math. J. 39 (1992), no. 2, 141-149

12.
S. Tanno, Isometric immersions of Sasakian manifolds in spheres, Kodai Math. Sem. Rep. 21 (1969), 448-458 crossref(new window)

13.
S. Tanno, Ricci curvatures of contact Riemannian manifolds, Tohoku Math. J. 40 (1988), 441-448 crossref(new window)

14.
K. Yano, Concircular geometry I , Concircular transformations, Proc. Imp. Acad. Tokyo 16 (1940), 195-200 crossref(new window)

15.
K. Yano and S. Bochner, Curvature and Betti numbers, Annals of Mathematics Studies 32, Princeton University Press, 1953